# SDR DLL10950993

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT T/E BAT STRUCTURE LWR CAP AT ITES 275.00 APPROX 13 INCHES OUTBD OF OUTBD HINGE FITTING NBR 2 SPOILER LWR CAP HAS A 2 INCH CRACK GOING THROUGH FASTENER HOLE.
